# SDR AALA20140603004

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN SKIN AT FWD SERVICE DOOR CUT OUT, FWD UPPER CORNER.  INSTALLED DOUBLER TRIPLER IAW DWG SR09530172.
